# SDR ASOA2015013012108

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 21,352 hours, 20,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR WILL NOT OPEN.   WAS ABLE TO OPEN MAIN PASSENGER DOOR USED A LITTLE MORE FORCE TO OPEN DOOR LATCH CYCLED SEVERAL TIMES.  OPS CHECKED GOOD IAW 52-11-00.
